dr Bozidar Jovanovic

dr Bozidar Jovanovic
full research professor

Mathematical Institute SANU
Kneza Mihaila 36
11001 Belgrade, p.p. 367

phone: +381-11-2630170
fax: +381-11-2186105

e-mail: bozajmi.sanu.ac.rs

Curriculum Vitae (PDF, 300K)

Born 1969 in Prizren, Serbia.
1993 B.Sc. in Mathematics, University of Belgrade
1996 B.Sc. in Astrophysics, University of Belgrade
M.Sc. in Mathematics, University of Belgrade
thesis: Geometry of integrable systems with one-sided constraints
advisor: Vladimir Dragovic
Ph.D. in Mechanics, University of Belgrade
thesis: Integrable non-holonomic systems on Lie groups
advisor: Vladimir Dragovic
Since 1994, employed at Mathematical Institute SANU.
obtained the award Rastko Stojanovic at XXI Yugoslav Congress of Theoretical and Applied Mechanics for the best original paper of a researcher younger than 35 at 21st Yugoslav Congress in Theoretical and Applied mechanics (sharing the award with Borislav Gajic)
obtained the award Zaharije Brkic for the best student of Astrophysics in generation
2008. Award of the Mathematical society of Serbia for the best achievement of a mathematician younger than 40 in the period 2005-2008.
1999-2000 Faculty of Mechanics and Mathematics, Moscow State University
2000-2002 Mathematical Institute LMU, Munich, Germany
Other academic positions and duties
since 2015 Deputy Editor of Theoretical and Applied Mechanics
since 2012 Deputy Head of the Department of Mechanics, Mathematical Institute SANU
A member of the Executive committee of the Serbian Society of Mechanics
A member of the Academic Council of the Serbian Graduate School in Mathematics
More than 10 years of teaching in Mathematical Gymnasium, Belgrade
1 B. Jovanovic: Noether theorem and integrability in time-dependent Hamiltonian dynamics, Theoretical and Applied Mechanics (2016)
2 B. Jovanovic: Invariant measures of modified LR and L+R systems, Reg. Chaotic Dyn. 20 (2015) 542-552, arXiv:1508.04913
3 B. Jovanovic, V. Jovanovic: Contact flows and integrable systems, J. Geom. Phys, 87 (2015), Finite dimensional integrable systems: on the crossroad of algebra, geometry and physics, 217-232, arXiv:1212.2918
4 B. Gajic, V. Dragovic, B. Jovanovic: On the completeness of the Manakov integrals, Fundam. Prikl. Mat., 20:2 (2015), 35-49, arXiv:1504.07221
5 V. Dragovic, B. Gajic, B. Jovanovic: Note on Free Symmetric Rigid Body Motion, Reg. Chaotic Dyn. 20 (2015) 293-308
6 B. Jovanovic, Vladimir Jovanovic: Geodesic and Billiard Flows on Quadrics in Pseudo-Euclidean Spaces: L-A Pairs and Chasles Theorem, Int. Math. Res. Notices (2015) 6618-6638, arXiv:1407.0555
7 B. Jovanovic: Heisenberg model in pseudo-Euclidean spaces, Reg. Chaotic Dyn. 19 (2014) 245-250, arXiv:1405.0905
8 B. Jovanovic: The Jacobi-Rosochatius Problem on an Ellipsoid: the Lax Representations and Billiards, Archive for Rational Mechanics and Analysis, 210 (2013) 101-131, arXiv:1303.6204
9 Y. N. Fedorov, B. Jovanovic: Three natural mechanical systems on Stiefel varieties. J. Phys. A 45 (2012) 165204, arXiv:1202.1660
10 B. Jovanovic: Noncommutative integrability and action-angle variables in contact geometry, Journal of Symplectic Geometry, 10 (2012) 535-562, arXiv:1103.3611
11 Y. N. Fedorov, B. Jovanovic: Geodesic Flows and Neumann Systems on Stiefel Varieties. Geometry and Integrability, Mathematische Zeitschrift 270 (2012) 659-698, arXiv:1011.1835
12 B. Jovanovic: On the principle of stationary isoeneretic action, Publications de l'Institut Math'ematique, 91(105) (2012), 63-81, arXiv:1207.0352
13 B. Jovanovic: Geodesic flows on Riemannian g.o. spaces. Regul. Chaotic Dyn. 16 (2011), 504-513, arXiv:1105.3651
14 B. Jovanovic: Integrability of Invariant Geodesic Flows on n-Symmetric Spaces, Annals of Global Analysis and Geometry, 38 (2010) 305-316, arXiv:1006.3693
15 B. Jovanovic: Hamiltonization and Integrability of the Chaplygin Sphere in Rn, J. Nonlinear. Sci. 20 (2010) 569-593, arXiv:0902.4397
16 V. Dragovic, B. Gajic, B. Jovanovic: Systems of Hess-Appel'rot Type and Zhukovskii Property, Int. Journal of Geometric Methods in Modern Physics, 6 (2009) 1253-1304, arXiv:0912.1875
17 Y. Fedorov, B. Jovanovic: Hamiltonization of the Generalized Veselova LR System, Reg. Chaotic Dyn. 14 (2009) 495-505.
18 V. Dragovic, B. Gajic, B. Jovanovic: Singular Manakov Flows and Geodesic Flows on Homogeneous Spaces of SO(N), Transformation Groups 14 (2009) 513-530, arXiv:0901.2444
19 B. Jovanovic: LR and L+R systems, J. Phys. A 42 (2009), no. 22, 225202, 18 pp, arXiv:0902.1656
20 V. Dragovic, B. Gajic, B. Jovanovic: Rigid body systems of Hess-Appel'rot type and partial reductions, Proceeding of XXVIII Workshop on Geometric Methods in Physics (P. Kielanowski, S.T. Ali, A. Odzijewicz, M. Schlichenmaier, Th. Voronov eds), AIP Conf. Proc. November 30, 1191 (2009) 72-79.
21 A. V. Bolsinov, B. Jovanovic: Magnetic Flows on Homogeneous Spaces, Comm. Math. Helv. 83 (2008) 679-700, arXiv:math-ph/0609005
22 B. Jovanovic: Symmetries and Integrability, Publications de l'Institut Mathematique, 84(98) (2008), 1-36, arXiv:0812.4398
23 B. Jovanovic: Partial Reduction of Hamiltonian Flows and Hess-Appelrot Systems on SO(n), Nonlinearity 20 (2007) 221-240, arXiv:math-ph/0611062
24 B. Jovanovic: On the Cartan Model of the Canonical Vector Bundles over Grassmannians, Sib. Math. Zh. 48 (2007) 772-777, arXiv:math/0602132
25 Y. N. Fedorov, B. Jovanovic: Quasi-Chaplygin Systems and Nonholonimic Rigid Body Dynamics, Letters in Mathematical Physics 76 (2006) 215-230, arXiv:math-ph/0510088
26 Yu. N. Fedorov, B. Jovanovic: Integrable nonholonomic geodesic flows on compact Lie groups, In: Topological methods in the theory of integrable systems (Bolsinov A.V., Fomenko A.T., Oshemkov A.A. eds) Cambrige Scientific Publ., 2006, pp. 115-152, arXiv:math-ph/0408037
27 A. V. Bolsinov, B. Jovanovic: Magnetic Geodesic Flows on Coadjoint Orbits, J. Phys. A: Math. Gen. 39 (2006) L247-L252, arXiv:math-ph/0602016
28 A. V. Bolsinov, B. Jovanovic, Integrable geodesic flows on Riemannian manifolds: Construction and Obstructions; In: Contemporary Geometry and Related Topics (Eds. Bokan N., Djoric M., Rakic Z., Fomenko A. T., Wess J.), World Scientific, 2004, pp. 57-103, arXiv:math-ph/0307015
29 A. V. Bolsinov, B. Jovanovic: Complete involutive algebras of functions on cotangent bundles of homogeneous spaces, Mathematische Zeitschrift 246 (2004) 213-236.
30 Y. N. Fedorov, B. Jovanovic: Nonholonomic LR systems as Generalized Chaplygin systems with an Invariant Measure and Geodesic Flows on Homogeneous Spaces; J. Nonlinear. Sci. 14 (2004) 341-381, arXiv:math-ph/0307016
31 V. Dragovic, B. Jovanovic, M. Radnovic: On elliptical billiards in the Lobachevsky space and associated geodesic hierarchies, J. Geom. Phys. 47 (2003) 221-234, arXiv:math-ph/0210019
32 A. V. Bolsinov, B. Jovanovic: Non-commutative integrability, moment map and geodesic flows, Annals of Global Analysis and Geometry, 23 (2003) 305-322, arXiv:math-ph/0109031
33 B. Jovanovic: Some multidimensional integrable cases of nonholonomic rigid body dynamics, Reg. Chaotic Dyn, 8 (2003) 125-132, arXiv:math-ph/0304012
34 B. Jovanovic: On the integrability of geodesic flows of submersion metrics, Lett. Math. Phys. 61 (2002) 29-39, arXiv:math-ph/0204048
35 V. Bolsinov, B. Jovanovic: Integrable geodesic flows on homogeneous spaces. Sb. Mat. 192 (2001) No. 7-8, 951-969
36 B. Jovanovic: Geometry and integrability of Euler-Poincare-Suslov equations. Nonlinearity, 14 (2001) 1555-1657, arXiv:math-ph/0107024
37 B. Jovanovic: Nonholonomic left and right flows on Lie groups, J. Phys A-Math. Gen. 32 (1999) 8293-8302
38 V. Dragovic, B Gajic, B. Jovanovic: Generalizations of classical integrable nonholonomic rigid body systems, J. Phys A: Math. Gen, 31 (1998) 9861-9869
39 B. Jovanovic: Nonholonomic geodesic flows on Lie groups and integrable Suslov problem on SO(4), J. Phys A-Math. Gen. 31 (1998) 1415-1422
40 V. Dragovic, B. Jovanovic: On integrable potential perturbations of billiard system within ellipsoid, J. Math. Phys. 38 (1997) 3063-3068
41 B. Jovanovic: Integrable perturbations of billiards on constant curvature surfaces, Phys. Lett. A. 231 (1997) 353-358
Popularization of mathematics and mechanics
1 B. Jovanovic: What are integrable Hamiltonian systems? Teaching of mathematics, 13 (2011) 1-14
2 B. Jovanovic: Linearization of integrable Hamiltonian systems (in Serbian), Nastava matematike, LV (2010) No. 3-4, 22-30.
3 B. Jovanovic: What are completely integrable Hamiltonian systems (in Serbian), Nastava matematike LV (2010) No. 1-2, 46-54.
Mathematical Methods of Mechanics
Theoretical and Applied Mechanics
Mechanics Colloquium
Serbian Society of Mechanics